# SDR CA120924011

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301109
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,425 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) UPON APPROACH HEARD "SWISHING" SOUND, POWER REDUCED, SOUND WENT AWAY.  POST FLIGHT INSPECTION: .3333 OF THE LOWER SURFACE OF THE TRIM TAB IS MISSING.
